# SDR DALA2023041002780

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 72,503 hours, 31,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 SEAT N44D EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: R/R SEAT 44D EMERGENCY PATH LIGHT HOUSING IAW B757 AMM 33-51. (9891647)
